English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Canonical form of the 4th degree polynomial in the normal equation of a real hypersurface in C3

MPS-Authors
/persons/resource/persons235201

Ezhov,  V. V.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236154

Schmalz,  G.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ezhov, V. V., Loboda, A. V., & Schmalz, G. (2000). Canonical form of the 4th degree polynomial in the normal equation of a real hypersurface in C3. Mathematical Notes, 66(4), 513-515.


Cite as: http://hdl.handle.net/21.11116/0000-0004-3626-5
Abstract
There is no abstract available